# SDR TSAA0133017

- Difficulty date: February 16, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED FORWARD SERVICE EMERGENCY EXIT IDENT AND RIGHT CENTER EXIT IDENT BATTERY PACKS.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
